# SDR COMA0360480

- Difficulty date: November 1, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 9,559 hours, 9,075 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 820465
- Part serial: 920
- Condition: Faulty
- Location: Adg
- Part time: 9,560 hours, 9,086 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5103 THE AIR DRIVE GENERATOR DEPLOYED DURING CLIMBOUT OF DCA.  CREW DECLARED AN EMERGENCY AND DIVERTED TO ROA.  REPLACED THE ADG AUTO DEPLOYMENT CONTROL PANEL.
